# SDR SWAA2021021542090

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE AS AREAS OF CORROSION AROUND NUT PLATES BS727+10 TO BS767 RBL23 WL156 / EVALUATED CORROSION ON ACB RH FLOOR TO SIDEWALL SUPPORT; BS727-767; REMOVED .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SUPPORT; LOCATED; DRILLED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT; BS727-767; ALL IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
